Journal of Theoretical Probability

, Volume 23, Issue 4, pp 1142–1156

Large Deviations for Multivalued Stochastic Differential Equations

Article

DOI: 10.1007/s10959-009-0274-y

Cite this article as:
Ren, J., Xu, S. & Zhang, X. J Theor Probab (2010) 23: 1142. doi:10.1007/s10959-009-0274-y

Abstract

We prove a large deviation principle of Freidlin–Wentzell type for multivalued stochastic differential equations with monotone drifts that in particular contain a class of SDEs with reflection in a convex domain.

Keywords

Multivalued stochastic differential equation Maximal monotone operator Large deviation principle 

Mathematics Subject Classification (2000)

60H10 60F10 

Copyright information

© Springer Science+Business Media, LLC 2010

Authors and Affiliations

  1. 1.School of Mathematics and Computational ScienceSun Yat-Sen UniversityGuangzhouP.R. China
  2. 2.Department of MathematicsHuazhong University of Science and TechnologyWuhanP.R. China